Necessary and sufficient conditions for transitivity in voting theory

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper we provide necessary and sufficient conditions for transitivity of the social preferences given by two types of social decision processes. We consider transitivity of the dominance relation of a proper simple game and that of the social preference given by the simple majority decision rule.

Original languageEnglish
Pages (from-to)385-393
Number of pages9
JournalJournal of Economic Theory
Volume11
Issue number3
DOIs
Publication statusPublished - 1975
Externally publishedYes

Fingerprint

Voting theory
Transitivity
Social preferences
Simple game
Decision process
Decision rules

ASJC Scopus subject areas

  • Economics and Econometrics

Cite this

Necessary and sufficient conditions for transitivity in voting theory. / Kaneko, Mamoru.

In: Journal of Economic Theory, Vol. 11, No. 3, 1975, p. 385-393.

Research output: Contribution to journalArticle

@article{6050761634c145bbb2edb052e6fd308c,
title = "Necessary and sufficient conditions for transitivity in voting theory",
abstract = "In this paper we provide necessary and sufficient conditions for transitivity of the social preferences given by two types of social decision processes. We consider transitivity of the dominance relation of a proper simple game and that of the social preference given by the simple majority decision rule.",
author = "Mamoru Kaneko",
year = "1975",
doi = "10.1016/0022-0531(75)90026-5",
language = "English",
volume = "11",
pages = "385--393",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Necessary and sufficient conditions for transitivity in voting theory

AU - Kaneko, Mamoru

PY - 1975

Y1 - 1975

N2 - In this paper we provide necessary and sufficient conditions for transitivity of the social preferences given by two types of social decision processes. We consider transitivity of the dominance relation of a proper simple game and that of the social preference given by the simple majority decision rule.

AB - In this paper we provide necessary and sufficient conditions for transitivity of the social preferences given by two types of social decision processes. We consider transitivity of the dominance relation of a proper simple game and that of the social preference given by the simple majority decision rule.

UR - http://www.scopus.com/inward/record.url?scp=49549138712&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49549138712&partnerID=8YFLogxK

U2 - 10.1016/0022-0531(75)90026-5

DO - 10.1016/0022-0531(75)90026-5

M3 - Article

VL - 11

SP - 385

EP - 393

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 3

ER -